RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 244, Number 5, Pages 1065–1067 (Mi dan42312)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On multipliers in function spaces with fractional derivatives

V. G. Maz'ya, T. O. Shaposhnikova

Leningrad Technological Institute of Refrigeration Industry

Full text: PDF file (314 kB)

Bibliographic databases:
UDC: 517.518.22
Presented: С. Л. Соболев
Received: 10.10.1978

Citation: V. G. Maz'ya, T. O. Shaposhnikova, “On multipliers in function spaces with fractional derivatives”, Dokl. Akad. Nauk SSSR, 244:5 (1979), 1065–1067

Citation in format AMSBIB
\Bibitem{MazSha79}
\by V.~G.~Maz'ya, T.~O.~Shaposhnikova
\paper On multipliers in function spaces with fractional derivatives
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 244
\issue 5
\pages 1065--1067
\mathnet{http://mi.mathnet.ru/dan42312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0522045}
\zmath{https://zbmath.org/?q=an:0425.46023}


Linking options:
  • http://mi.mathnet.ru/eng/dan42312
  • http://mi.mathnet.ru/eng/dan/v244/i5/p1065

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. É. Verbitskii, “Inner functions as multipliers of the spaces $D_\alpha$”, Funct. Anal. Appl., 16:3 (1982), 194–196  mathnet  crossref  mathscinet  zmath  isi
    2. N. K. Bliev, “Singular integral operators with Cauchy kernel in fractional spaces”, Siberian Math. J., 47:1 (2006), 28–34  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:41
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020